Causes For Change In Period Flow Please Help

5 Replies
whatisgoingon - February 22

I was on the birth control pill, Juliet 35-ed to be exact for about 4years. I stopped taking it for the first time at the end of October 2006. In November 06 I had a suspected Miscarriage at around 3wks in, going from symptoms & hospital/Dr's report. This is cycle #5 ttc! Ever since the suspected MC in Nov 06 my periods have been abnormal! My whole menstrual life I have had atleast 5-7days of bleeding, starting out medium flow, then heavy flow, then light-spotting for the last few days. I also had very bad cramps for the first 2days of af. Now my periods are light and only last 3-4days with little to no cramping. Does anybody know if your af flow's change from cycle to cycle in length/flow/etc?? I just dont understand why I have it so easy, almost non-existant now since stopping the BCP. Anybody with any knowledge would be greatly appreciated. Thanking you! Ps- Neg. Pregnancy tests to date. xo

 

whatisgoingon - February 22

I am on cd3 and my af has stopped, just a wee bit of brown spotting left. So that makes is 2days of bleeding! My last few cyces (2 or 3) have only been 3-4days long, but this is the shortest ever! I really dont think that is normal! Atleast not for me, a woman who usually has 5-7day af's which are heavy-medium. These 2day, or 3day af's I have been having are never even of a medium flow, always light then just spotting! Which is why I keep a__suming every month I could be pregnant, but nope BFN! What could it be? Should I enquire with a Dr!? Thanks guys! ox Ps - temping this month for first time, hopefully will show some secrets!

 

Megs - February 22

*Scratching head*... Not sure. My Af has changed since coming off BCP's and the longer I am off them the more drastic I see the change. I used to have HORRIBLE cramps the first couple of days of AF and really bad cramps leading up to af... Now, I have some cramping but nothing too bad. And this last af cycle I ONLY bled light and I too usually start out light/medium the first day and then off to heavy for a couple days and back to light/spotting for the last day or so. My af's are usually 5-7 days long as well. This last one was 6 days I believe but all REALLY light. Like, didn't even fill a pad all day long. I guess wait and see what next cycle brings and if still reallyl ight and short, consult a dr. I believe I heard something about not having an adequate period does not prepare your uterus for implantation and pregnancy. Are you using FF to temp?? If so, what's your chart addy so I can stalk??? :-)

 

whatisgoingon - February 22

Oh well.. I am not complaining lol. I get off pretty darn easy when af time hits. The only reason I asked was in fear of some sort of medical problem. I am healthy young and happy, im on cycle 5 trying..just thought it would be quicker to conceive. But wont start to worry until I heat the cycle #12 mark I think, thats when they say you should have conceived by, if you are fighting fit, which as far as I am aware, I am. :) Hope that my uterine lining is built up enough to be viable to implantation of an egg when that time arises. I am temping this cycle, first time temping. So will see what that uncovers. :)

 

whatisgoingon - February 22

hit** not heat, sorry guys lol

 

frozenfeet - February 22

whatsgoingon - I used to be the same way. Before and while on the bcp, I was heavy, medium, light, spotting and my af would last about 7 days. Terrible cramps day two. I was on bcp for ...like 7 years on the pill and 1.5 on depo. I got off the pill in Feb. 06 and instantly, my AF went to 5 days with one light, one heavy, one medium and then 2 spotting. No cramps at all!! I was worried about this as I was afraid my uterine wall was not thick enough to hold a child. Now, mind you, my dh and I didn't start ttc until 8 months off he pill, so I don't know how long it would have taken had we'd been trying right away but 11 months after being off the pill and 3 months ttc, I got my BFP. You may want to talk to your doctor about it, I did. He said it was normal for me....especially since I was in my mid twenties. There are meds that can be given to thicken your uterine lining if indeed your's is too thin. I hope that this helps and give you hope. ~Sarah

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?